# SDR SWIA202266580

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME SUPPORT ANGLE CORRODED BETWEEN STR 20R AND STR 20L     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED NEW SERVICEABLE FS 589.00 FRAME SUPPORT ANGLE IAW CRJ 200 SRM 51-42-06 & CRJ 200 SRM 51-42-21. REFERENCE CONTINUE CARD FOR WORK PERFORMED .
